# SDR A6WA200940783

- Difficulty date: October 20, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CAP ANGLE IS CRACKED IN THE RADIUS.  FS 559, RBL 18.  CRACK LENGTH IS .350" ANDWEB CRACKED AT FS 669 BTWN RBL 9 TO 18 CRACK LENGTH .520:.   PRESSURE BULKHEAD STRUCTURE FS 559, RBL 9 TO RBL 18.  REPAIRED IAW REO 601R-53-41-260, REV C AND REO 601R-53-41-609, REV A, DEVIATION D.  (K)
